A female asked:
Disclaimer

is it safe to take clonazepam and tylenol with codeine?

1 doctor answer
Dr. Edward Kuhnley
44 years experience Child Psychiatry
Clonazepam+Codeine: Codeine together with clonazepam may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid/ limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving.
Answered on Jun 11, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
They interact: You can check to find out if drugs interaction by using a drug interaction checker. Here is one from Drugs.Com: https://www.drugs.com/drug_interactio ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Armando Villarreal
30 years experience Anesthesiology
Analgesics: I am not sure what type of analgesics are you referring. Among pain medications that would not cause serotonin syndrome, you have Non-steroidal agent ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Patricia Foster
43 years experience Psychiatry
Lorazepam +pain med: Codeine combined with lorazepam may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Lorazepam is in the ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month